# SDR AALA20160618002

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 5,287 hours, 1,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 147228
- Condition: Faulty
- Location: Cabin
- Part time: 5,287 hours, 1,832 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY POWER SUPPLY UNIT 15WL FAILED TEST.  R & R EPSU IAW AMM 33-51-38-400-002-A.  OPS TEST NORMAL.
